# SDR 95UAL900293

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1859U
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pneu Manifold
- Condition: Fail Indication
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MANIFOLD INDICATION FAILURE.  THE TRIP WAS CANCELED.
